Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 294, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 8, 2020, 5:27 PM EDT for 5 counties in Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2020, 5:27 PM EDT (21:27 UTC)
- Expired
- Aug 8, 2020, 6:15 PM EDT
- In force
- 48 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Marion County, GA, Schley County, GA, Stewart County, GA, Sumter County, GA, Webster County, GA
The radar
The Ft Rucker radar (KEOX), 112 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.5 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 464 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 1265 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
978
WUUS52 KFFC 082127
SVRFFC
GAC197-249-259-261-307-082215-
/O.NEW.KFFC.SV.W.0294.200808T2127Z-200808T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
527 PM EDT Sat Aug 8 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southern Marion County in west central Georgia...
Northeastern Stewart County in west central Georgia...
Webster County in west central Georgia...
Southwestern Schley County in west central Georgia...
West central Sumter County in west central Georgia...
* Until 615 PM EDT.
* At 526 PM EDT, a severe thunderstorm was located over Seminole,
and is nearly stationary.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Preston, Richland, Putnam, Seminole, Friendship, Doyle, Church
Hill, Brooklyn, Dumas and Draneville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3208 8472 3220 8478 3223 8473 3223 8466
3227 8466 3231 8443 3214 8433 3198 8447
TIME...MOT...LOC 2126Z 275DEG 4KT 3217 8461
HAIL...1.25IN
WIND...60MPH
$$2 follow-up statements
033
WWUS52 KFFC 082153
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
553 PM EDT Sat Aug 8 2020
GAC259-082202-
/O.CAN.KFFC.SV.W.0294.000000T0000Z-200808T2215Z/
Stewart GA-
553 PM EDT Sat Aug 8 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STEWART COUNTY IS
CANCELLED...
The portion of the severe thunderstorm which prompted the warning
has weakened and is moving out of Stewart County, therefore, the
warning has been cancelled for Stewart County.
LAT...LON 3205 8465 3215 8464 3215 8465 3216 8465
3216 8464 3218 8463 3219 8464 3222 8464
3223 8466 3227 8466 3231 8443 3214 8433
3198 8447
TIME...MOT...LOC 2152Z 275DEG 4KT 3217 8458
$$
GAC197-249-261-307-082215-
/O.CON.KFFC.SV.W.0294.000000T0000Z-200808T2215Z/
Marion GA-Webster GA-Schley GA-Sumter GA-
553 PM EDT Sat Aug 8 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHERN MARION...WEBSTER...SOUTHWESTERN SCHLEY AND WEST CENTRAL
SUMTER COUNTIES...
At 552 PM EDT, a severe thunderstorm was located over Seminole, and
is nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Preston, Richland, Putnam, Seminole, Friendship, Doyle, Church Hill,
Dumas and Draneville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3205 8465 3215 8464 3215 8465 3216 8465
3216 8464 3218 8463 3219 8464 3222 8464
3223 8466 3227 8466 3231 8443 3214 8433
3198 8447
TIME...MOT...LOC 2152Z 275DEG 4KT 3217 8458
HAIL...1.00IN
WIND...60MPH
$$284
WWUS52 KFFC 082206
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
606 PM EDT Sat Aug 8 2020
GAC197-249-261-307-082215-
/O.EXP.KFFC.SV.W.0294.000000T0000Z-200808T2215Z/
Marion GA-Webster GA-Schley GA-Sumter GA-
606 PM EDT Sat Aug 8 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MARION...WEBSTER...
SOUTHWESTERN SCHLEY AND WEST CENTRAL SUMTER COUNTIES WILL EXPIRE AT
615 PM EDT...
The storm which prompted the warning is weakening below severe
limits, and should no longer pose an immediate threat to life or
property, therefore, the warning will be allowed to expire. However,
frequent lightning, gusty winds and heavy rain are still likely with
this thunderstorm.
LAT...LON 3205 8465 3215 8464 3215 8465 3216 8465
3216 8464 3218 8463 3219 8464 3222 8464
3223 8466 3227 8466 3231 8443 3214 8433
3198 8447
TIME...MOT...LOC 2205Z 275DEG 4KT 3217 8457
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 2:48 PM EDT, 2 hours 39 minutes earlier.
Area forecast discussion, Aug 8, 2:48 PM EDT, 2 hours 39 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 248 PM EDT Sat Aug 8 2020 .SHORT TERM /Tonight through Sunday Night/... Weak boundary remains situated across central portions of the state this afternoon. The best moisture/instability is along and south of the weak front, with a (very) slightly drier airmass north of the boundary this afternoon. Surface instability is fairly impressive this afternoon and storms should continue to fire along old outflows/mesoscale boundaries. For the last several nights, convection has lingered to around midnight, so will leave in at least isolated pops in through midnight/1AM. Already had some stronger storms develop with decent cores. Storm mode should be mostly pulse and the primary hazards would be strong gusty winds and frequent lightning strikes. A few isolated severe thunderstorms are not out of the question, with damaging wind gusts being the primary severe hazard. BL flow remains at 10kt or below, so storms will also be slow movers and capable of locally heavy rainfall, especially with PWATS of 2"+. The hi-res models are progging a bit more convective coverage across the CWA tomorrow afternoon, with moisture slightly increasing. Heat Index/Apparent T values are currently below criteria for the remainder of this afternoon and Sunday afternoon, but values between 100 and 105 will possible mainly along and south of Athens to Columbus. Temps are running 5 to 7 degrees above normal. NListemaa && .LONG TERM /Monday through Saturday/... The main characteristic for the extended portion of the forecast will be a fairly messy synoptic setup where we wedged are between an area of high pressure to the west and to the east. This will result in some days of weak troughing and other days of very weak flow on the edge of high pressure. Even though the flow overall will be pretty week, perturbations moving through the flow in addition to an overall increase in moisture through the period will still lead to increased rain chances through the extended. Chances for showers and thunderstorms are expected to increase as we progress each day with several afternoons of area-wide likely pops from Wednesday onward. Showers and thunderstorms should be mostly diurnal in nature with the highest coverage during the afternoon and evenings, but some showers and storms may linger into the overnight hours as well. As with most summer days, a few strong to isolated severe storms will also be possible. In addition to increasing chances for rain, temperatures will be on the increase as well. High temperatures on Monday through Wednesday are expected to be about 4 to 7 degrees above average with 80s in the mountains, mid 90s across the metro, and mid to upper 90s across central Georgia. Temperatures should be just a few degrees cooler for the second half of the week as chances for rain and cloud cover increase, although highs in the 90s are still expected. The mix of warm temps with increased moisture across the area may lead to issues with heat indices near heat advisory criteria. As the forecast stands now, heat indices near 100 to 105 degrees will be possible across central Georgia through the first half of the week. We will continue to carefully monitor these areas for the need for any heat advisories over the coming days. Overnight temperatures are expected to be in the 60s and 70s, remaining just a few degrees above average. Reaves && .AVIATION... 18Z Update... Winds will remain the forecast problem. Speeds are very light and are typically averaging 3-4kt. Models do seem to want to favor the west side today, so at ATL have indicated a direction. Elsewhere, winds may be more VRB. Wind speeds again tomorrow will be 3-4kt and even more variable in nature. Pops pretty low the next two days...so have only included a VC. //ATL Confidence...18Z Update... Med confidence winds through the period. High confidence remaining elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 71 94 71 93 / 30 30 20 40 Atlanta 73 93 73 91 / 20 30 20 40 Blairsville 64 86 65 85 / 20 20 20 40 Cartersville 71 94 71 91 / 20 20 20 40 Columbus 74 96 74 97 / 20 30 20 40 Gainesville 70 92 71 91 / 30 20 20 40 Macon 72 95 73 95 / 30 40 30 40 Rome 70 94 71 92 / 20 20 20 40 Peachtree City 71 93 72 92 / 20 30 20 40 Vidalia 74 95 75 94 / 40 60 40 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...NListemaa LONG TERM....Reaves AVIATION...NListemaa
Hazardous weather outlook, Aug 8, 2:42 PM EDT, 2 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 242 PM EDT Sat Aug 8 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-091845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 242 PM EDT Sat Aug 8 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Isolated to scattered thunderstorms are expected across central and portions of north Georgia this afternoon and evening. A few storms will be strong to possibly severe with strong to damaging winds, frequent lightning and locally heavy rainfall. Heat indices of 100 to 105 can be expected for much of central Georgia this afternoon. Those outside for prolonged periods should make sure to take precautions from the heat. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Isolated to scattered thunderstorms can be expected Sunday with scattered to numerous thunderstorms Monday through Friday. A few storms will be strong to severe with strong to damaging winds, frequent lightning and locally heavy rainfall. Heat indices of 100 to 105 can be expected over central and portions of north Georgia well into the week. Those outside for prolonged periods should make sure to take precautions from the heat. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Aug 8, 4:19 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
419 PM EDT SAT AUG 08 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM TSTM WND DMG 2 N ENGLISH EDDY 32.00N 82.35W
08/08/2020 TOOMBS GA 911 CALL CENTER
TWO TREES WERE DOWNED ON HIGHWAY 1 NEAR H POWELL ROAD.
&&
EVENT NUMBER FFC2001073
RWILLISLocal storm report, Aug 8, 4:23 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
423 PM EDT SAT AUG 08 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG 1 SW VIDALIA 32.20N 82.42W
08/08/2020 TOOMBS GA 911 CALL CENTER
A POWER LINE WAS DOWNED ON CHURCH STREET.
&&
EVENT NUMBER FFC2001074
RWILLISSpecial weather statement, Aug 8, 4:42 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
442 PM EDT Sat Aug 8 2020
GAZ097-109>112-082130-
Wheeler GA-Telfair GA-Montgomery GA-Laurens GA-Dodge GA-
442 PM EDT Sat Aug 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...TELFAIR...SOUTHWESTERN
MONTGOMERY...SOUTHEASTERN LAURENS AND EASTERN DODGE COUNTIES UNTIL
530 PM EDT...
At 441 PM EDT...strong thunderstorms extended from near Little
Ocmulgee State Park to near Towns, Workmore and China Hill, moving
east at 10 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
McRae, Alamo, Helena, Lumber City, Glenwood, Milan, Scotland,
Jacksonville, Towns, Horse Creek WMA, Spring Hill, Landsburg, Jay
Bird Springs, Temperance, China Hill, Achord, Little Ocmulgee State
Park, Jordan and Workmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3182 8311 3181 8313 3182 8313 3184 8317
3187 8318 3193 8309 3219 8299 3229 8270
3196 8254 3196 8257 3193 8261 3192 8268
3190 8269 3185 8279 3184 8278 3182 8284
3178 8287 3179 8297 3178 8301
TIME...MOT...LOC 2041Z 255DEG 10KT 3215 8288 3196 8281 3187 8294 3184
8312
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 8, 4:44 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
444 PM EDT Sat Aug 8 2020
GAZ096-097-107>110-082130-
Telfair GA-Wilcox GA-Laurens GA-Bleckley GA-Dodge GA-Pulaski GA-
444 PM EDT Sat Aug 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TELFAIR...NORTHEASTERN
WILCOX...WESTERN LAURENS...SOUTHEASTERN BLECKLEY...DODGE AND
SOUTHEASTERN PULASKI COUNTIES UNTIL 530 PM EDT...
At 444 PM EDT...strong thunderstorms extended from Yonkers to near
Dubois,r Eastman andr Abbeville, moving east at 10 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Eastman, Abbeville, Chester, Rhine, Union, Dubois, Gresston,
Plainfield, Empire, Yonkers, Cedar Creek, Roddy, Rowland, Ocmulgee
Banks, Five Points and Godwinsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3248 8309 3237 8306 3220 8306 3217 8311
3193 8307 3197 8340 3215 8340 3228 8337
3244 8325
TIME...MOT...LOC 2044Z 273DEG 10KT 3238 8323 3228 8330 3218 8324 3204
8330
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 8, 4:56 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
456 PM EDT Sat Aug 8 2020
GAZ062-075-076-082130-
Jefferson GA-Glascock GA-Warren GA-
456 PM EDT Sat Aug 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON...NORTHEASTERN GLASCOCK
AND SOUTHEASTERN WARREN COUNTIES UNTIL 530 PM EDT...
At 455 PM EDT...strong thunderstorms extended from near Bastonville
to near Keysville and Moxley. These storms were nearly stationary.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Louisville, Wrens, Stapleton, Matthews, Moxley, Reese, Stellaville
and Bastonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3315 8227 3307 8229 3294 8227 3289 8229
3290 8241 3301 8250 3321 8248 3337 8263
3337 8255 3335 8255 3336 8254 3334 8251
3333 8242 3331 8240 3331 8236 3326 8225
3323 8223
TIME...MOT...LOC 2055Z 092DEG 3KT 3333 8247 3322 8226 3294 8233
HAIL...0.75IN
WIND...40MPHSpecial weather statement, Aug 8, 5:06 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
506 PM EDT Sat Aug 8 2020
GAZ059>061-072>074-082145-
Washington GA-Putnam GA-Baldwin GA-Hancock GA-Jones GA-Jasper GA-
506 PM EDT Sat Aug 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WASHINGTON...SOUTHERN
PUTNAM...BALDWIN...SOUTHWESTERN HANCOCK...NORTHEASTERN JONES AND
SOUTHEASTERN JASPER COUNTIES UNTIL 545 PM EDT...
At 505 PM EDT...strong thunderstorms extended from near Hillsboro to
Resseaus Crossroads, Plant Harlee Branch and Underwood, moving east
at 15 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Milledgeville, Eatonton, Deepstep, Midway-Hardwick, Meriwether,
Ethridge, Devereux, Beulah, Underwood, Allenwood, Linton, Resseaus
Crossroads, Oconee Springs Park, Pancras, Warfield, Scottsboro,
Rockville, Plant Harlee Branch, Hillsboro and Hardwick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3301 8288 3297 8312 3300 8312 3301 8315
3300 8315 3299 8318 3297 8316 3298 8320
3297 8323 3311 8341 3314 8362 3318 8375
3335 8340 3336 8318 3321 8295
TIME...MOT...LOC 2105Z 268DEG 14KT 3320 8360 3321 8345 3319 8328 3309
8314
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 10:03 PM EDT | Special Weather Statement | FFC | Forsyth | 27 min |
| Aug 8, 1:44 PM EDT | Special Weather Statement | FFC | Laurens, Montgomery | 31 min |
| Aug 8, 1:48 PM EDT | Special Weather Statement | FFC | Macon, Taylor | 27 min |
| Aug 8, 2:12 PM EDT | Special Weather Statement | FFC | Johnson, Laurens, Montgomery, Toombs, Treutlen | 48 min |
| Aug 8, 2:15 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Macon, Peach, Schley, Taylor and 1 more | 45 min |
| Aug 8, 2:28 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 47 min |
| Aug 8, 2:30 PM EDT | Special Weather Statement | FFC | White | 60 min |
| Aug 8, 2:55 PM EDT | Special Weather Statement | FFC | Dodge, Laurens, Montgomery, Wheeler | 50 min |
| Aug 8, 2:56 PM EDT | Special Weather Statement | FFC | Macon | 49 min |
| Aug 8, 3:06 PM EDT | Special Weather Statement | FFC | Bleckley, Twiggs | 39 min |
| Aug 8, 3:10 PM EDT | Special Weather Statement | FFC | Toombs | 35 min |
| Aug 8, 3:17 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 28 min |
| Aug 8, 3:20 PM EDT | Special Weather Statement | FFC | Crawford, Monroe | 40 min |
| Aug 8, 3:30 PM EDT | Special Weather Statement | FFC | Houston | 45 min |
| Aug 8, 3:34 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Johnson, Washington | 41 min |
| Aug 8, 3:36 PM EDT | Special Weather Statement | FFC | Bleckley | 39 min |
| Aug 8, 3:41 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 24 min |
| Aug 8, 3:55 PM EDT | Special Weather Statement | FFC | Sumter | 35 min |
| Aug 8, 3:56 PM EDT | Special Weather Statement | FFC | Union | 34 min |
| Aug 8, 4:04 PM EDT | Special Weather Statement | FFC | Telfair | 41 min |
| Aug 8, 4:08 PM EDT | Special Weather Statement | FFC | Pulaski | 37 min |
| Aug 8, 4:11 PM EDT | Special Weather Statement | FFC | Jefferson, Washington | 49 min |
| Aug 8, 4:21 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 39 min |
| Aug 8, 4:42 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 48 min |
| Aug 8, 4:44 PM EDT | Special Weather Statement | FFC | Dodge | 46 min |
| Aug 8, 4:56 PM EDT | Special Weather Statement | FFC | Jefferson | 34 min |
| Aug 8, 5:06 PM EDT | Special Weather Statement | FFC | Baldwin, Putnam | 39 min |
| Aug 8, 6:02 PM EDT | Special Weather Statement | FFC | Putnam | 43 min |
| Aug 8, 6:39 PM EDT | Special Weather Statement | FFC | Greene, Morgan, Newton, Oconee, Oglethorpe, Taliaferro | 51 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.